Get E-Book on COVID-19

Q. Can I use Ashwagandha or Shilajit for fatigue caused by masturbation?

Answered by
Dr. Niveditha Srinivasamurthy
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Nov 11, 2017 and last reviewed on: Oct 25, 2019

Hi doctor,

Earlier in my life I had the problem of over-masturbation. This was related to my mental depression as well. However, I have recovered from the habit of over-masturbation. But, still I masturbate once in four days. This causes fatigue, back pain and leg pain. Can I use supplements such as Ashwagandha or Shilajit for the same? What is the recommended dosage? Which is better Ashwagandha or Ginseng? Which variety of Ginseng is good? Also can I use supplement for my mental depression such as Brahmi or Ginkgo biloba? Which one would be better?

I am overweight. I have borderline cholesterol and slightly fatty liver. Further I am already using psychiatric medicines for depression and obsessive compulsive disorder. Apart from this I am using Omega 3 fatty acid and Liv 52. I have attached herein my recent blood reports for your reference. Thank you.

Dr. Niveditha Srinivasamurthy

Ayurveda Specialist
#

Hi,

Welcome to icliniq.com.

  • I would not recommend Shilajit. It is to be taken under strict medical supervision only.
  • Go for Ashwagandha tablet. It will give you strength and vitality. Take one tablet twice daily before food.
  • Also you can take Brahmi tablet for mental strength. Take two tablets one hour after dinner.
  • Both are very safe and effective. They can be taken along with the other medications that you are taking. They will not interact with them or cause harm.
  • Take them for three months and then follow up with us.
  • Change your diet and lifestyle. Do exercise daily to lose weight. It reduces other problems like pain and depression as well.
  • Have one bowl each of fresh fruits and boiled vegetables daily. They give the necessary natural vitamins.

Revert back after three months to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist


Was this answer helpful?

 | 

Hi doctor,

Does any of these herbs would adversely affect the heart condition and blood pressure? I also have high LDL and cholesterol. Please explain.

Dr. Niveditha Srinivasamurthy

Ayurveda Specialist
#

Hi,

Welcome back to icliniq.com.

  • No, they do not. Ashwagandha and Brahmi are the safest possible medicines.
  • I did take your condition into account and that is the reason why I did not recommend Shilajit

Revert back after three months to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist


Was this answer helpful?

 | 

Hi doctor,

Some of my important exams are coming up in next 15 days. Should I wait to start these herbs for another 15 days? I am just afraid. When I increase or decrease the dose of my psychiatric drugs they do affect my mood and anxiety for some time and they take time to stabilize. So if this is the case with these herbs as well then I should delay to use them for another 15 days. Please guide me.

Dr. Niveditha Srinivasamurthy

Ayurveda Specialist
#

Hi,

Welcome back to icliniq.com.

  • These are herbs and they are not like the psychiatric drugs.
  • They do not need any time. But, if you feel like then there is no harm in waiting for 15 days.

Revert back after three months to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist


Was this answer helpful?

 | 

Related Questions:
During masturbation, the penis goes flaccid just before ejaculation. Kindly help.
Can I take Ashwagandha for perimenopause symptoms?
How can I reduce weight?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


How to reduce weight through yoga?

Query: Hello doctor, I am a 23 year old obese boy. My weight is 110 kg and I feel myself unfit. I want to start practicing yoga for weight loss. But, I do not know anything about yoga. I want to know, how to meditate and relax our body and mind?  Read Full »

Will Masturbation cause Premature Ejaculation

Query: Hi doctor, I am a 32 year old unmarried male. I am suffering from premature ejaculation. I am masturbation from 13 years od age using sex toys. I am not lasting more than two minutes. I am taking antidepressants and doing squeeze technique. But, it does not help me. Kindly suggest medicine for prema...  Read Full »

Also Read


COVID-19 and MIS-C (Multisystem Inflammatory Syndrome in Children)
MIS-C is a potentially fatal condition that affects children infected with COVID-19. Please read the article to know its...  Read more»
I have fever, severe headache, and cough. Please help me.
I have fever since five days. My fever comes down when I take medicine but eventually comes back. I also have severe hea...  Read more»
Brucellosis - Symptoms, Complications, Diagnosis, and Treatment
Brucellosis, a zoonosis, is caused by consuming unpasteurized milk or raw meat obtained from infected animals. For sympt...  Read more»

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.